Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (7): 753-764    DOI: 10.1007/s10114-016-5245-5
Articles Current Issue| Next Issue| Archive| Adv Search |
Relative Left Derived Functors of Tensor Product Functors
Jun Fu WANG1,2, Zhao Yong HUANG2
1. School of Mathematical Sciences and Chemical Engineering, Changzhou Institute of Technology, Changzhou 213002, P. R. China;
2. Department of Mathematics, Nanjing University, Nanjing 210093, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7